# SDR A6WA201140882

- Difficulty date: September 6, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT CENTERING PLATES ARE WORN.  REPAIRED PAX DOOR FWD AND AFT CENTERING PLATES IAW REO 601R-52-11-296.
